MAUDE Adverse Event Report: ZYNO MEDICAL, LLC Z-800F; PUMP, INFUSION

ZYNO MEDICAL, LLC Z-800F; PUMP, INFUSION
Model Number Z-800F IV INFUSION PUMP
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During routine service at right way medical, the device was observed to have no audible alarms.The speaker was nonfunctional, resulting in the absence of sound when keys were pressed, as well as no audible indication when the infusion was complete.A review of the device¿s serial number history revealed no prior similar complaints.The failure mode was confirmed, and the probable cause was determined to be a component-related issue.The problem was successfully resolved by replacing the speaker assembly.(b)(4).
 
Event or Problem Description
During routine service at right way medical, the device was observed to have no audible alarms.The speaker was nonfunctional, resulting in the absence of sound when keys were pressed, as well as no audible indication when the infusion was complete.No patient involvement was reported.

Brand Name
Z-800F
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
Manufacturer Contact
fred lee
177 pine street
natick, MA 01760
5086502007
MDR Report Key22984744
Report Number3006575795-2025-00432
Device Sequence Number21174837
Product Code FRN
UDI-Device Identifier00814371020013
UDI-Public00814371020013
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K130690
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberZ-800F IV INFUSION PUMP
Device Catalogue NumberZ-800F IV INFUSION PUMP
Device Lot Number615260
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Initial Report FDA Received Date09/05/2025
Date Device Manufactured01/19/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown